| Model Number |
VH-2004 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Related to (b)(6).The hospital reported that during an endoscopic vein harvesting procedure, vv 6 accessory pack btt exchanged for a new one via accessory kit, co2 still not flowing.Co2 tubing exchanged for new.Still no flow.Another btt opened via accessory kit.After procedure they tried to trouble shoot and was not able to duplicate the issue.Procedure completed with original hp2 device and the last opened btt.Minimal procedure delay due to troubleshooting issue.There were no patient injuries.
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 03/28/2024.An investigation was conducted on 04/10/2024.Signs of clinical use and evidence of blood was observed on the intact btt.A mechanical evaluation was conducted.The btt was able to be inflated.No visual defects were observed on the silicone btt.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The lot # 3000368086 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.